Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Advised lonazep. Get irritable mood swings and anger after it. Is the drug safe, clinical effects?

Hello doctor. I have been advised to take lonazep .5mg. Whenever I have irritable mood swings and uncontrolable anger. I want to know in taking the same I am comfortable. But I am careful in taking I take only when needed. I would like to know is it safe or any alt medicines can be used. Ian 58 years old and have no Clinical problems. Ca n u pl advise
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Srinic,
Thanks for writing in to Healthcare Magic!
The Lonazep is Clonazepam and is a good drug for your indication.
It is relatively safe drug to take but can cause error in judgement so you should avoid operating machinery/driving after taking this medicine.
There are other alternative drugs if you have any side effects from using this drug.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor